I was just sitting at my desk working and I felt a major flutter in my chest. I thought at first it was a muscle spasm so I sat up tall and tried to stretch it out. It then increased and jumped around a bit. It went from fluttering, to pounding to skipping. This lasted about 15 seconds and then was done. It has since felt sortof "jumpy" and I got a little dizzy.
Should I be concerned? I am on a medication (Cabergoline/Dostinex) that is known to cause problems for people with heart valve disorders. I don't think I have one, but my dr. did suggest an echocardiogram (I'm not sure I spelled that right) just be on the safe side... I haven't done the test.
I also have high blood pressure and I am currently taking Nifedipine XR. My pressure has not lowered much with it, but it did greatly when I was on Linsipril. I stopped taking it though as my husband and I are considering having a baby.
hang in there i have them alot, they just so scarey but wont harm you ,have the ecko done a very easy test and you will know all about your heart, always check with dr when things change but if you have pac/pvc sure that whats it is. try relax when mine come i just go about my day sometimes harder than others but most time it works and they go away. right now i stressed over having a stress/nuclear test tomorrow cant wait for it to be over and all clear , so real surprised i not having flutters proble after all done they hit me. ok try and go with your day and here if you need to talk .
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.